Title: An algorithm based on orthogonal polynomial vectors for Toeplitz least squares problems
Authors: Van Barel, Marc ×
Heinig, G
Kravanja, Peter #
Issue Date: 2001
Publisher: Springer-verlag berlin
Series Title: Numerical Analysis and Its Applications vol:1988 pages:27-34
Conference: Second International Conference on Numerical Analysis and Its Applications location:Rousse, Bulgaria date:June 11-15, 2000
Abstract: We develop a new algorithm for solving Toeplitz linear least squares problems. The Toeplitz matrix is first embedded into a circulant matrix. The linear least squares problem is then transformed into a discrete least squares approximation problem for polynomial vectors. Our implementation shows that the normwise backward stability is independent of the condition number of the Toeplitz matrix.
ISBN: 3-540-41814-8
ISSN: 0302-9743
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science